BibTeX record journals/siamma/WangFL12

download as .bib file

@article{DBLP:journals/siamma/WangFL12,
  author    = {Shu Wang and
               Yuehong Feng and
               Xin Li},
  title     = {The Asymptotic Behavior of Globally Smooth Solutions of Bipolar Nonisentropic
               Compressible Euler-Maxwell System for Plasma},
  journal   = {{SIAM} J. Math. Analysis},
  volume    = {44},
  number    = {5},
  pages     = {3429--3457},
  year      = {2012},
  url       = {https://doi.org/10.1137/120875855},
  doi       = {10.1137/120875855},
  timestamp = {Sat, 27 May 2017 14:23:47 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamma/WangFL12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics